# SDR DL72W010249

- Difficulty date: February 12, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N2816W
- Make and model: Boeing 727247
- Aircraft serial: 20872
- Aircraft time: 79,652 hours, 53,772 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Stiffener
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING L/E SPAR STIFFENER CRACKED I/B SIDE NR 3 SLAT O/B TRACK.  REPAIR PER M/M 57-20-021-8.
